# SDR SIMA20171226001

- Difficulty date: December 26, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 42,008 hours, 37,891 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIM PIECE ON MAIN DOOR STICKING UP MAKING IT HARD TO OPEN DOOR.  REPOSTITION MAIN DOOR TRIM COVER ON SWING ARM OF MAIN CABIN DOORD IAW STANDARD MAINTENANCE PRACTICES.  NO FURTHER DEFECTS NOTED.
